Alert archive / Pennsylvania / Areal Flood Warnings in 2015
Areal Flood Warning 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 1, 2015, 4:48 AM EDT for Monroe County, Pennsylvania. It was in force for 10 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 4:48 AM EDT (08:48 UTC)
- Expired
- Jul 1, 2015, 2:45 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, PA
The radar
The Philadelphia radar (KDIX), 138 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 9:33 AM EDT | HEAVY RAIN 2.71 | Mcmichael, PA | |
| Jul 1, 9:45 AM EDT | HEAVY RAIN 2.78 | 3 Ene Saylorsburg, PA | |
| Jul 1, 9:46 AM EDT | HEAVY RAIN 2.69 | 3 W Saylorsburg, PA | |
| Jul 1, 9:47 AM EDT | HEAVY RAIN 2.21 | 4 W Saylorsburg, PA | |
| Jul 1, 9:48 AM EDT | HEAVY RAIN 2.18 | 7 Nne East Stroudsburg, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WGUS41 KPHI 010848
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 AM EDT WED JUL 1 2015
PAC089-011445-
/O.NEW.KPHI.FA.W.0017.150701T0848Z-150701T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-
448 AM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
* UNTIL 1045 AM EDT
* AT 445 AM EDT...LOCAL LAW ENFORCEMENT REPORTED SOME ROADWAYS
REMAIN FLOODED AND CLOSED WITHIN MONROE COUNTY. THE HEAVIEST
RAIN HAS MOVED OUT OF THE REGION. A MESONET SITE IN POCONO
PINES RECEIVED 4.63 INCHES OF RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4115 7515 4114 7509 4108 7503 4109 7497
4104 7503 4099 7513 4097 7512 4095 7515
4093 7522 4087 7527 4081 7547 4096 7556
4099 7550 4107 7558 4125 7513
$$2 follow-up statements
618
WGUS41 KPHI 011443
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 AM EDT WED JUL 1 2015
PAC089-011845-
/O.EXT.KPHI.FA.W.0017.000000T0000Z-150701T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-
1043 AM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
* UNTIL 245 PM EDT
* AT 1038 AM EDT...MONROE COUNTY OFFICE OF EMERGENCY MANAGEMENT
REPORTED SOME LOW LYING ROADWAYS REMAINED FLOODED. ROUTE 447 IN
THE AREA OF PENN HILLS RESORT REMAINS CLOSED. A MESONET RAIN
GAUGE IN POCONO PINES RECEIVED 4.63 INCHES OF RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4115 7515 4114 7509 4108 7503 4109 7497
4104 7503 4099 7513 4097 7512 4095 7515
4093 7522 4087 7527 4081 7547 4096 7556
4099 7550 4107 7558 4125 7513
$$
KRUZDLO038
WGUS81 KPHI 011842
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT WED JUL 1 2015
PAC089-011851-
/O.EXP.KPHI.FA.W.0017.000000T0000Z-150701T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-
242 PM EDT WED JUL 1 2015
...THE FLOOD WARNING WILL EXPIRE AT 245 PM EDT MONROE COUNTY...
FLOOD WATERS CONTINUE TO RECEDE AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY.
LAT...LON 4115 7515 4114 7509 4108 7503 4109 7497
4104 7503 4099 7513 4097 7512 4095 7515
4093 7522 4087 7527 4081 7547 4096 7556
4099 7550 4107 7558 4125 7513
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 1, 4:21 AM EDT, 27 minutes earlier.
Area forecast discussion, Jul 1, 4:21 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EDT WED JUL 1 2015
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHEAST OF THE AREA THIS MORNING. A COLD
FRONT FROM THE EASTERN GREAT LAKES SHOULD THEN MOVE THROUGH LATE
TONIGHT. THE COLD FRONT IS EXPECTED TO STALL JUST SOUTH OF OUR
REGION FOR THE REMAINDER OF THE WEEK AS WAVES OF LOW PRESSURE MOVE
ALONG IT. A SECOND COLD FRONT SHOULD ARRIVE SATURDAY NIGHT
FOLLOWED BY WEAK HIGH PRESSURE FOR SUNDAY. A WARM FRONT SHOULD
THEN MOVE THROUGH THE REGION ON MONDAY WITH A COLD FRONT REACHING
THE GREAT LAKES ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS CONTINUES TO
MOVE ACROSS THE AREA EARLY THIS MORNING. THE CONVECTION IS
ASSOCIATED WITH A STRONG SHORT WAVE/VORTICITY IMPULSE MOVING ACROSS
THE AREA. THE SHORT WAVE WILL LIFT TO OUR NORTHEAST AROUND OR
SHORTLY AFTER DAYBREAK, SO PRECIPITATION SHOULD BEGIN TAPERING OFF
THROUGH THE MORNING HOURS. THE FLASH FLOOD WATCH WILL REMAIN THROUGH
6 AM, BUT AS PRECIPITATION RATES CONTINUE TO COME DOWN AND THE FACT
THAT THE PRECIPITATION SHOULD BEGIN TAPERING OFF AROUND DAYBREAK, WE
WILL LET THE CURRENT EXPIRATION OF 6 AM CONTINUE.
AFTER THE MORNING SHOWERS/THUNDERSTORMS MOVE OUT AND END, THE REST
OF THE MORNING INTO THE EARLY AFTERNOON MAY SEE A BREAK IN
PRECIPITATION. HOWEVER, AS THE COLD FRONT APPROACHES LATER IN THE DAY
AND ANOTHER SHORT WAVE/VORTICITY IMPULSE MOVES ACROSS THE AREA,
SCATTERED SHOWERS/THUNDERSTORMS MAY ONCE AGAIN DEVELOP ACROSS THE
AREA, ESPECIALLY THE WESTERN HALF.
HIGHS TODAY ARE A BLEND OF MAV/MET MOS AND MOSGUIDE AND MIXED 925 MB
ECMWF TEMPERATURES.
WINDS DURING THE DAY WILL ALSO GUST AROUND 20-25 MPH.
WE ARE EXPECTED TO PERFORM STORM SURVEYS TODAY AFTER 9 AM IN CHESTER
COUNTY AND THE LEHIGH VALLEY TO INVESTIGATE THE POSSIBILITY OF
TORNADO OCCURRENCES ON TUESDAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING, WHILE THE
SHORT WAVE/VORTICITY ALOFT FOLLOWS ALONG. THERE WILL CONTINUE TO BE
THE CHANCE FOR ISOLATED SHOWERS/THUNDERSTORMS THIS EVENING, BEFORE
THEY DIMINISH AND MOVE OUT OF THE AREA AS THE FRONT MOVES EASTWARD.
THE ENTIRE AREA SHOULD BE RAIN FREE BY MIDNIGHT.
LOWS TONIGHT ARE A BLEND OF MAV/MET MOS AND MOSGUIDE.
THE COLD FRONT PUSHES SOUTH OF THE AREA AND STALLS OUT THURSDAY INTO
THURSDAY NIGHT. WHILE THE FRONT WILL BE WELL SOUTH OF THE AREA,
THERE WILL REMAIN SEVERAL SHORT WAVE/VORTICITY IMPULSES SLIDING
ACROSS OUR SOUTHERN AREAS. THE MAJORITY OF THE PRECIPITATION SHOULD
REMAIN TO OUR SOUTH, BUT THERE WILL REMAIN THE POSSIBILITY FOR
SHOWERS/THUNDERSTORMS TO AFFECT SOUTHERN NEW JERSEY AND THE DELMARVA.
HIGHS THURSDAY ARE A BLEND OF MAV/MET MOS AND MOSGUIDE AND MIXED 925
MB ECMWF TEMPERATURES. LOWS THURSDAY NIGHT ARE A BLEND OF MAV/MET
MOS AND MOSGUIDE.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE WRF-NMMB LOOKED BETTER AT 500MB AND 850MB WITH AN EQUAL SPLIT
AT 925MB. THIS CASTS SOME DOUBT ON THE GFS SOLUTION FOR THE LONG
TERM. THERE REMAINS BOTH A TIMING AND LATITUDINAL SPLIT WITH THE
MEDIUM RANGE MODELS WITH THE GFS SLOWEST AND FARTHEST NORTH.
THERE APPEARS TO BE SOME FEEDBACK VORTS WITH THE GFS AND THE GEFS
PCPN MEAN IS LOWER THAN THE OP. REGARDLESS ONGOING SVR AND FLOODING
HAS MADE US LEAN HEAVILY ON PMDHMD (ECMWF PREFERENCE) AND WPC FOR
THE LONG TERM.
FRIDAY, WE ARE KEEPING A CHANCE FOR SHOWERS IN THE SOUTHERN HALF OF
OUR CWA. MAX TEMPS HIGHER THAN MEX GUIDANCE, BUT LOWER THAN PREVIOUS
FORECAST.
PRESERVATION OF CONTINUITY WE KEPT A CHANCE OF THUNDERSTORMS IN
FOR INDEPENDENCE DAY. HERE THE ECMWF IS MORE PESSIMISTIC. SUNDAY
CONTINUES TO BE THE CONSENSUS BETTER WEEKEND DAY WITH THE FRONTAL
BOUNDARY PUSHED FARTHER TO THE SOUTH.
THE RETURNING WARM FRONT SHOULD THEN BRING PCPN CHANCES BACK ON
MONDAY AND THE APPROACHING COLD FRONT PROVIDING AN ADDITIONAL CHANCE
COME TUESDAY.
UNCERTAINTY REMAINS HIGHER THAN AVERAGE, BUT TEMPERATURES FAVOR AT
OR COOLER THAN NORMAL THROUGH INDEPENDENCE DAY WITH A RETURN OF MORE
WARMER AND HUMID WEATHER FOR THE BACK END OF THE LONG TERM.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF HEAVY SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE ACROSS
THE AREA EARLY THIS MORNING. CONDITIONS WILL BE HIGHLY VARIABLE
WHILE THESE SHOWERS/THUNDERSTORMS MOVE THROUGH THE AREA, VARYING
FROM VFR TO MVFR TO IFR. ONCE THE RAIN LIFTS TO OUR NORTHEAST, A
BRIEF PERIOD OF FOG IS POSSIBLE THIS MORNING AROUND AND SHORTLY
AFTER SUNRISE. HOWEVER, AS THE MORNING PROGRESSES, ANY FOG THAT
DEVELOPS WILL BURN OFF AND A RETURN TO VFR IS EXPECTED FOR THE
REMAINDER OF THE DAY.
SOUTH-SOUTHWEST WINDS EARLY THIS MORNING WILL BECOME MORE
SOUTHWESTERLY LATER THIS MORNING INTO THIS AFTERNOON. WINDS WILL
ALSO GUST 15-20 KNOTS THIS AFTERNOON, BEFORE THE GUSTS DROP OFF
AROUND SUNSET AND BECOME MORE WEST-NORTHWEST OVERNIGHT. WINDS MAY
ACTUALLY BECOME LIGHT AND VARIABLE FOR MANY AREAS OVERNIGHT.
VFR CONDITIONS WILL REMAIN FOR THE FIRST PART OF TONIGHT, BUT THERE
IS THE POSSIBILITY THAT SOME LIGHT FOG MAY DEVELOP OVERNIGHT THROUGH
DAYBREAK THURSDAY.
OUTLOOK...
THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME MVFR OR
IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS. IMPACT
OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS.
SATURDAY NIGHT AND SUNDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED FOR THE
ATLANTIC COASTAL WATERS FOR TODAY INTO TONIGHT. SEAS ARE AROUND 4
FEET EARLY THIS MORNING AND ARE EXPECTED TO INCREASE TO 5 FEET
THROUGH THE DAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FOR
DELAWARE BAY AS WINDS ARE GUSTING AROUND 25 KNOTS THIS MORNING.
WINDS SHOULD DIMINISH LATER THIS MORNING, SO WE WILL RUN THIS ONE
THROUGH 11 AM.
OUTLOOK...
THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA.
FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT
REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW
PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN
AVERAGE.
SUNDAY...SUB SMALL CRAFT ADVISORY CONDITIONS EXPECTED.
&&
.RIP CURRENTS...
BASED ON OUR LOCAL FORECAST APPLICATION USING A 5 FOOT WAVES/7
SECOND PERIOD AND SOUTHWEST WIND AROUND 12 KNOTS, WE WILL CONTINUE
WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW FOR
DELAWARE.
&&
.EQUIPMENT...
PCPN MEASURER ERROR AT KPHL, ESTIMATED AMOUNT OF 1.5" ON 6/30
MAY BE ADJUSTED LATER TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR PAZ054-
055-060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR NJZ001-
007>010-012-013-015>019.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR DEZ001.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ANZ430-
431.
&&
SYNOPSIS...GIGI
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/ROBERTSON
MARINE...GIGI/ROBERTSON
RIP CURRENTS...
EQUIPMENT...Hazardous weather outlook, Jul 1, 4:37 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 437 AM EDT WED JUL 1 2015 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-020845- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 437 AM EDT WED JUL 1 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-020845- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 437 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-020845- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 437 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-020845- DELAWARE BEACHES- 437 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 437 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 11:51 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1151 PM EDT TUE JUN 30 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-010600- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 1150 PM EDT TUE JUN 30 2015 ...MORE THUNDERSTORMS WITH HEAVY RAIN LIKELY OVERNIGHT... AN AREA OF SHOWERS AND THUNDERSTORMS IN THE SUSQUEHANNA VALLEY AND ANOTHER CLUSTER IN VIRGINIA AND LOWER MARYLAND WILL HAVE TO WORK THEIR WAY THROUGH OUR AREA OVERNIGHT. WHILE THE OVERALL SEVERE THUNDERSTORM POTENTIAL CONTINUES TO DIMINISH, THE LIKELIHOOD OF SOME LOCALLY HEAVY DOWNPOURS WILL CONTINUE OVER THE NEXT SEVERAL HOURS. LOCALIZED HEAVY DOWNPOURS OF HALF AN INCH TO AN INCH PER HOUR ARE LIKELY. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE POCONOS AND WESTERN SUSSEX COUNTY NEW JERSEY. IF DRIVING OVERNIGHT, PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND TAKE ROADS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING. BE ESPECIALLY CAREFUL BECAUSE IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE AROUND BARRICADES.
Special weather statement, Jul 1, 12:56 AM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT WED JUL 1 2015
DEZ001-002-MDZ008-012-015-019-020-NJZ016-017-010630-
KENT-NEW CASTLE-CECIL-QUEEN ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-SALEM-GLOUCESTER-
1256 AM EDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...
NORTHWESTERN KENT...QUEEN ANNE'S...CENTRAL CAROLINE...KENT...CECIL...
NORTHEASTERN TALBOT...SALEM...WEST CENTRAL GLOUCESTER...NORTHWESTERN
CUMBERLAND AND SOUTHERN CHESTER COUNTIES...
AT 1255 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SOUTH RIVER TO GRIFFIN...AND MOVING NORTHEAST AT
40 MPH.
WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...DOVER...NEWARK...MIDDLETOWN...EASTON...ELKTON...
CENTREVILLE...CALVERT...PENNSVILLE...SMYRNA...CARNEYS POINT...NEW
CASTLE...CHESTERTOWN...SALEM...DENTON...CENTREVILLE...NORTH EAST...
WOODSTOWN...ALLOWAY AND CLAYTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. ONE INCH RAINS ARE LIKELY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3904 7631 3900 7617 3915 7628 3932 7618
3943 7599 3972 7616 3975 7574 3966 7553
3972 7550 3968 7522 3940 7542 3941 7553
3933 7547 3878 7586 3882 7624 3882 7630
3883 7619 3897 7625 3884 7637 3885 7637
TIME...MOT...LOC 0455Z 208DEG 35KT 3889 7644 3885 7592Special weather statement, Jul 1, 2:50 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 AM EDT WED JUL 1 2015 NJZ010-012-013-015-017>020-PAZ070-071-104-106-010745- SOMERSET-MIDDLESEX-MERCER-NORTHWESTERN BURLINGTON-WESTERN MONMOUTH-CAMDEN-OCEAN-GLOUCESTER-PHILADELPHIA-DELAWARE-EASTERN MONTGOMERY-LOWER BUCKS- 250 AM EDT WED JUL 1 2015 ...GUSTY WINDS AND HEAVY RAIN ACCOMPANYING A THUNDERSTORM... AT 249 AM EDT...A STRONG THUNDERSTORM WAS OVER PHILADELPHIA INTERNATIONAL ARPT...OR 9 MILES WEST OF GLOUCESTER CITY...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...TRENTON...CAMDEN...GLOUCESTER CITY...LAKEWOOD...CHERRY HILL...BENSALEM...JACKSON...EAST BRUNSWICK...EVESHAM...SOUTH BRUNSWICK...MOUNT LAUREL...NORTH BRUNSWICK...MANALAPAN...EWING... CHESTER...WILLINGBORO...DEPTFORD...WEST DEPTFORD AND LUMBERTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3975 7533 3991 7544 4046 7447 4007 7422 TIME...MOT...LOC 0649Z 243DEG 45KT 3987 7530
Special weather statement, Jul 1, 3:37 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT WED JUL 1 2015
NJZ013-014-020-026-027-010845-
SOUTHEASTERN BURLINGTON-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-OCEAN-
337 AM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...CENTRAL
OCEAN AND EAST CENTRAL BURLINGTON COUNTIES...
AT 336 AM EDT...A STRONG THUNDERSTORM WAS OVER WARREN GROVE...OR 17
MILES SOUTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...BARNEGAT...
BEACHWOOD...MANASQUAN...POINT PLEASANT BEACH...TUCKERTON...SEASIDE
HEIGHTS...LAKEHURST...MANTOLOKING...PLEASANT PLAINS...HOLIDAY CITY
SOUTH...ELBERON...ALLENWOOD...PENN STATE FOREST...HOLIDAY
CITY-BERKELEY...PINE RIDGE AT CRESTWOOD AND WARREN GROVE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 3998 7406 3982 7409 3983 7409
3999 7407 4001 7409 3999 7414 3999 7411
3995 7411 3993 7415 3992 7411 3990 7414
3974 7419 3961 7434 3976 7457 4033 7397
TIME...MOT...LOC 0736Z 219DEG 34KT 3974 7437The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:03 PM EDT | Special Weather Statement | PHI | Philadelphia | 27 min |
| Jun 30, 8:15 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 28 min |
| Jun 30, 8:23 PM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 30, 8:26 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Jul 1, 1:42 AM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 1, 2:14 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Lehigh, Montgomery, Philadelphia | 4 hr |
| Jul 1, 2:17 AM EDT | Severe Thunderstorm Warning | PHI | Delaware | 43 min |
| Jul 1, 2:47 AM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 1, 2:50 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 55 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.